Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

tramadol withdrawrals

hi -been on tram for 15 mths 400mg/day -have been so ill, mainly stomach, i weaned off over a month -been off for 2.5 weeks but still getting withdrawrals bad. does anyone have any idea how long this will last???  Also on low dose of gabapentin for nerve pain (600mg/day), is this also addictive?
Thanks
cantfly....well i can -just dont land well....
4 Responses
Avatar universal
Hi!  Wow...I'm surprised to hear that you are still having it that bad after over two weeks.  I could see having some lingering insomnia and low energy but not the really bad stuff.  Have you talked with your doctor?  That would be my recommendation at this point.

Exactly what symptoms, besides stomach stuff, are you having?  
Avatar universal
You were taking 8 a day?
I've taken team before an hated it but I'm a little surprised after 2.5 weeks it's hitting you hard.
You weaned all the way off or went cold turkey?  Tram is nasty stuff so I feel for you
Avatar universal
thanks guys
-my gp is on holidays for another week... symptoms -mainly stomach pains, but no vomiting; fatigue; headaches(light sensitive) which only starrted when i got to half dosages and seem to have eased; dry mouth; constipation (normal for painkillers i think); diohrrea (mild); chills&sweats (but only slightly low temp -35.5) Restless Limb Syndrome,i think from some anti-nausia tablets; depression -mild suicidal thoughts etc.
I was on 2x200mg of slow release but went to 50mg to wean off.
6mths ago i was also on endone as needed -2-3 p/week and also oxycontin, it was when i stopped the oxy that i started to get ill, i started to notice that when i took the tramadol i would feel better in exactly (well as close as..) 40 minutes. it came to a head when i was so ill that i couldnt eat and didnt want to take my meds on an empty stomach -missed my morning meds and was in hospital that evening with huge fever but no temp -my body felt like it was shutting down -like it did after my accident from a huge infection in my pelvic cavity (from ruptured bladder and bowel)... -put me on a drip to hydrate me and gave me anti nausia injection -soon felt well enough to take my meds, and "danced" out of there (after a full contrast CT) ...40min later so to speak... well "dancing" with an unfixed shattered pelvis is an exageration...
last night stomach pains were thne worst i have had for a couple of weeks.
am booked in for an endoscopy thingy to look for a stomach ulcer but thats not for a few weeks yet.. (would love to hear from someone who has had a stomach ulcer)

thanks for caring
cantfly
ps. got bad news today -had follow up x-rays and pubis symphysis gap is 9cm and separation at left sacroiliac joint tapering to 1.3 cm ... with osteoarthritis yay..at 15 months post accident.
1486336 tn?1289595315
I had only been taking tramadol for one month at 2 50mg pills twice daily and then stopped as I no longer felt I needed it and suddenly starting experiencing all the anxiety, insomnia, mood swings and all the other crap we know comes with these withdrawals.   So after going back on to confirm it was withdrawals from the Tramadol (which I was led to believe was non habit forming or dangerous!) I went cold turkey for 7 days but cracked from the intolerable nature of the side effects on the eighth day and started to taper off slowly by breaking up my pils into quarter sizes of my usual dose (16 quarter pills taken about hourly throughout the day) but that was just as maddening as going cold turkey so I've gone cold turkey again.

This time I am on day 6 of withdrawals and the whole time I have been taking a multivitamin, Calcium/Magnesium/Zinc, Super B Complex, Flax Seed Oil, Vitamin E, 1000mg vitamin C, DHEA 25mg, and 500mg of Valerian Root.8% (Valerenic Acids) and I think especially because of the Valerian my withdrawal anger, anxiety and mood swings from the first 7 day attempt have been dramatically softened and it has been much less traumatic though still a debilitating hell on a mental and physical level as I never know what I'm going to feel from one hour to the next with wither fatigue, mood swings, nausea.  It appears to be getting better as the body aches of gone down to a trickle and my mental clarity is returning yet I still dont get much sleep and I have been taking 8mg of Klonopins (regularly prescribed) the whole time.  I rarely get more than 4 hours of sleep in a row though in the beginning I barely got 2.

My ultimate question is for someone who has used only 200mg per day for only little over a month how much longer can I expect the insomnia/mania, anxiety and chaotic/episodic manifestation of opiate withdrawal symptoms to last?

I've heard some say 7 days but that wasn't the case; I've heard 3 weeks but I've only taken one bottle and must of JUST got physically addicted near the end of that one bottle because there were days during that month that I went a day or two without a dose with no sign of any withdrawal symptoms whatsoever.

Any other short term users out there have perspective on how much longer I must endure this most evil and torturous disruption of my psycho-physical sanity and well being?

Sincerely,

Rumplestilskin
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.